Normality and quotient in crossed modules over groupoids and double groupoids


MUCUK O. , DEMIR S.

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.5, pp.2336-2347, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 5
  • Publication Date: 2018
  • Doi Number: 10.3906/mat-1606-126
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.2336-2347

Abstract

We consider the categorical equivalence between crossed modules over groupoids and double groupoids with thin structures, and by this equivalence, we prove how normality and quotient concepts are related in these two categories and give some examples of these objects.